Nonlinearities in Central and Eastern European stock markets

Harrison, B ORCID: 0000-0003-2567-9446 and Moore, W, 2011. Nonlinearities in Central and Eastern European stock markets. Applied Economics Letters, 18 (14), pp. 1363-1366.

Full text not available from this repository.
Item Type: Journal article
Publication Title: Applied Economics Letters
Creators: Harrison, B. and Moore, W.
Date: 2011
Volume: 18
Number: 14
Divisions: Schools > Nottingham Business School
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:09
Last Modified: 09 Jun 2017 13:51
URI: http://irep.ntu.ac.uk/id/eprint/23650

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year